Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Excessive alcohol intake, chills, nausea, burning sensation in genitals. Normal symptoms?

had too much to drink last night and started having chills during night that lasted off/on into the day today. it has been about 20 hrs now since last drink and still have intermittent chills and nausea . however i just started to get genital burning in the last couple hrs. no pain w/ urinating, no fever . i am wondering if chills are normal w/ hangovers or if uti is possible
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Dear sir, chills are not usual signs of hangover. It can be sign of abstinence crisis. But did u take some other substances except alcohol? Or you took tom much coffee or energy drinks? Secondly this can be urinary infection no matter u have fever or not. You need to do complete blood tests and abdominal and urinary US, also microbiology tests(STD and urinoculture) . And stop drinking of course.

Wish you good health
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor